# SDR WLDA2004109

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N304
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, E

## Discrepancy

BBR/BGR ON LANDING TOWER ADVISED THAT NR 2 ENGINE IS ON FIRE, ACCOMPLISHED ENGINE FIRE CHECKLIST AND FIRED BOTH BOTTLES.  ALL FIRE INDICATIONS REMAINED ILLUMINATED, ACCOMPLISHED EVACUATION CHECKLIST AND EXITED L1 DOOR VIA THE ESCAPE SLIDE. REMOVED AND REPLACED NR 2 ENGINE PER JOB CARD WM-280 AND DC10 MAINTENANCE MANUAL PROCEDURES. PERFORMED ENGINE RUN UP AND CHECKED ALL PARAMETERS, FOUND NORMAL.
